Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Eye twitching condition. Tried botox, twitching in left face, cheeks, lips. Treatment?

hi i am from XXXXX and my mother is suffering from eye twitching problem from last 8 years. we consulted several neurologists and tried botox injection which all went in vain. In fact after botox treatment besides eye twitching the twitching of her left face (cheek and lips ) have also developed. currently we are taking treatment from Physiotherapist from last 1 month and got no results so far. kindly suggest the cause behind it along with a permanent solution.
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
seriously speaking these are difficult to treat,as you have already shown to neurologist,i assume that ct and mri must have been done,and as botox has also been tried i would have given a trial of electral powder mixed with water as advised twice a day,for a week,hope it works,
thank you
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor